# SDR UHLA201602090107

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 33,286 hours, 27,863 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT, LT LEVER DISAGREE MESSAGE ON EICAS.  RETURNED TO FIELD.  VERIFIED NLG STRUT SERVICING AND CYCLED LANDING GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.
